Optimal Ate Pairing on Elliptic Curves with Embedding Degree 21
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064



Research Paper | Mathematics | Mali | Volume 8 Issue 11, November 2019

Optimal Ate Pairing on Elliptic Curves with Embedding Degree 21

Mahamadou Abdou TOURE, Karim SAMAKE, Sinaly TRAORE

Since the advent of pairing based cryptography, much research has been done on the efficient computations of elliptic curve pairings with even embedding degrees. However, little work has been done on the cases of odd embedding degrees and the existing few are to be improved. Thus, Fouotsa & al. have lead on the computation of optimal ate pairings on elliptic curves of embedding degrees k = 9; 15 and 27 which have twists of order three in [1]. According to our research, work does not exist on the case of embedding degree k = 21. This paper considers the computation of optimal ate pairings on elliptic curves of embedding degree k = 21 which have twists of order three too. Mainly, we provide a detailed arithmetic and cost estimation of operations in the tower field of the corresponding extension fields. Using the lattice-based method, we obtained good results of the final exponentiation and improved the theoretical cost for the Miller step at the 192-bits security level.

Keywords: Optimal Pairings, Millers algorithm, Elliptic Curves, LLLs algorithm

Edition: Volume 8 Issue 11, November 2019

Pages: 1659 - 1666

Share this Article

How to Cite this Article?

Mahamadou Abdou TOURE, Karim SAMAKE, Sinaly TRAORE, "Optimal Ate Pairing on Elliptic Curves with Embedding Degree 21", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20203004, Volume 8 Issue 11, November 2019, 1659 - 1666

81 PDF Views | 67 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Elliptic Curves'

Research Paper, Mathematics, India, Volume 3 Issue 6, June 2014

Pages: 587 - 589

Two-Party Authenticated Key Agreement Protocol in Elliptic Curve Cryptography

Vinod Kumar, Adesh Kumari

Share this Article

Research Paper, Mathematics, Mali, Volume 8 Issue 11, November 2019

Pages: 1173 - 1178

BLS Curves with Embedding Degrees 9, 15, 21 and 27 against Small-Subgroup Attacks

Mahamadou Abdou Toure, Karim Samake, Sinaly Traore

Share this Article

Research Paper, Mathematics, Mali, Volume 8 Issue 11, November 2019

Pages: 1659 - 1666

Optimal Ate Pairing on Elliptic Curves with Embedding Degree 21

Mahamadou Abdou TOURE, Karim SAMAKE, Sinaly TRAORE

Share this Article
Top